# SDR CALA2015120400964

- Difficulty date: November 28, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 25,534 hours, 8,564 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECRA 5510-01843 OP 1, RIGHT HORIZONTAL STAB RIB, STATION 138.7, SHOWED A CRACK INDICATION 18" FROM THE REAR SPAR, INBD ROW OF FASTENERS.  REPAIRED CRACK IAW SRM 55-10-01 REPAIR 11.
